The oscillations of a viscous gravitating sphere

McKenzie, D. P. (1969) The oscillations of a viscous gravitating sphere. Proceedings of the Cambridge Philosophical Society, 65. pp. 123-137. ISSN 0068-6735

Full text not available from this repository.
Item Type: Article
Uncontrolled Keywords: NIL AREP
Subjects: 02 - Geodynamics, Geophysics and Tectonics
Divisions: 02 - Geodynamics, Geophysics and Tectonics
Journal or Publication Title: Proceedings of the Cambridge Philosophical Society
Volume: 65
Page Range: pp. 123-137
Depositing User: Sarah Humbert
Date Deposited: 20 May 2015 10:07
Last Modified: 20 May 2015 10:11
URI: http://eprints.esc.cam.ac.uk/id/eprint/3306

Actions (login required)

View Item View Item

About cookies